# SDR USAASB00172

- Difficulty date: June 18, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 731753
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 54,380 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 2653 - CREW REPORTED THAT DURING CLIMB-OUT FROM BOS, EN ROUTE TO MCO, NUMEROUS COMPONENTS ASSOCIATED WITH THE AC BUS NR 1 FAILED OR BEAME INTERMITTENT.  FOUND THE NR 1 GENERATOR FREQUENCY WAS OFF SCALE LOW.  CREW STARTED THE APU AND PLACED IT ON THE NR 1 BUS.  COMPONENTS RETURNED TO NORMAL.  AT FL270, THE APU FAILED.  FLIGHT DIVERTED TO LGA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED THE NR 1 ENGINE CONSTANT SPEED DRIVE AND OIL COOLER (P/N 6A47-000) PER MM.  PERFORMED ENGINE RUN-UP.  LEAK CHECK GOOD.  ALL ELECTRICAL BUSSES OPERATIONALLY CHECK GOOD.  PERFORMED APU RUN.  OPS CHECK GOOD.  (M)
